# SDR DALA2020043002334

- Difficulty date: April 21, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 48,084 hours, 25,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3144, L/P 1550849) DURING FRAM INSPECTION FOUND HOLE 4 @ FITTING 4 TO BE MEASURING 0.2835, OUT OF LIMITS REF AMDS 5311-01216-08 STEP 17. AD RELATED, ACTION REQUIRED PRIOR TO FURTHER FLIGHT FR68 RH SIDE. CORRECTIVE ACTION: REPAIRED PER ER/A 586637-14AD REV ORIG SECT 1.
